# SDR KBM2005F00323

- Difficulty date: October 12, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,257 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: A321EHM
- Part serial: 17753
- Condition: Spinning
- Location: Horizon
- Part time: 2,257 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO HORIZON, UNIT SPINS INFLIGHT.  REMOVED AND REPLACED.  (K)
